CSpace

Browse/Search Results:  1-10 of 39 Help

  Show only claimed items
Selected(0)Clear Items/Page:    Sort:
Understanding Schubert's book (I) 期刊论文
ACTA MATHEMATICA SCIENTIA, 2021, 卷号: 41, 期号: 1, 页码: 97-113
Authors:  Li, Banghe
Favorite  |  View/Download:11/0  |  Submit date:2021/04/26
Hilbert Problem 15  enumeration geometry  incidence formula  
Hilbert Problem 15 and Ritt-Wu Method (II) 期刊论文
JOURNAL OF SYSTEMS SCIENCE & COMPLEXITY, 2020, 页码: 15
Authors:  Li, Banghe;  Wang, Dingkang
Favorite  |  View/Download:23/0  |  Submit date:2020/09/23
Cubic curves with cusp  Hilbert problem 15  Ritt-Wu method  
Hilbert Problem 15 and Nonstandard Analysis (I) 期刊论文
ACTA MATHEMATICA SCIENTIA, 2020, 卷号: 40, 期号: 1, 页码: 1-15
Authors:  Li, Banghe
Favorite  |  View/Download:22/0  |  Submit date:2020/05/24
Hilbert problem 15  nonstandard analysis  enumeration geometry  
Hilbert Problem 15 and Ritt-Wu Method (I) 期刊论文
JOURNAL OF SYSTEMS SCIENCE & COMPLEXITY, 2019, 卷号: 32, 期号: 1, 页码: 47-61
Authors:  Li Banghe
Favorite  |  View/Download:36/0  |  Submit date:2019/04/02
Cubed curves with cusp  Hilbert Problem 15  Ritt-Wu Method  
A much better replacement of the Michaelis-Menten equation and its application 期刊论文
INTERNATIONAL JOURNAL OF BIOMATHEMATICS, 2019, 卷号: 12, 期号: 1, 页码: 22
Authors:  Li, Banghe;  Li, Bo;  Shen, Yuefeng
Favorite  |  View/Download:35/0  |  Submit date:2019/03/11
Rate constants of enzyme kinetics  quasi-steady-state assumption  quasi-steady-state law  
hilbertproblem15andrittwumethodi 期刊论文
journalofsystemsscienceandcomplexity, 2019, 卷号: 32, 期号: 1, 页码: 47
Authors:  Li Banghe
Favorite  |  View/Download:33/0  |  Submit date:2020/01/10
thereasonofhopfsandoleiniksproofsforcountabilityofshocksbeingwrong 期刊论文
sciencechinamathematics, 2012, 卷号: 55, 期号: 4, 页码: 727
Authors:  Li Banghe
Favorite  |  View/Download:23/0  |  Submit date:2020/01/10
The reason of Hopf's and Oleinik's proofs for countability of shocks being wrong 期刊论文
SCIENCE CHINA-MATHEMATICS, 2012, 卷号: 55, 期号: 4, 页码: 727-729
Authors:  Li BangHe
Favorite  |  View/Download:5/0  |  Submit date:2021/01/14
ORIGINAL POINTS  REAL AXIS  WAVES  countability of shocks  uncountability of shocks  conservation law  
Almost all points on the real axis can be original points of shock waves 期刊论文
SCIENCE CHINA-MATHEMATICS, 2011, 卷号: 54, 期号: 1, 页码: 1-8
Authors:  Li Bang-He
Favorite  |  View/Download:10/0  |  Submit date:2018/07/30
conservation law  shock wave  original points on real axis  
almostallpointsontherealaxiscanbeoriginalpointsofshockwaves 期刊论文
sciencechinamathematics, 2011, 卷号: 54, 期号: 1, 页码: 1
Authors:  Li Banghe
Favorite  |  View/Download:20/0  |  Submit date:2020/01/10